RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 6, Pages 846–855 (Mi mz8768)  

Differential Operators Symmetric with Respect to an Indefinite Metric

R. S. Ismagilova, Sh. Sh. Sultanovb

a N. E. Bauman Moscow State Technical University
b Nizhnevartovsk State Humanitarian University

Abstract: We describe classes of second-order differential operators on a circle that are symmetric with respect to an indefinite metric with a finite rank of indefiniteness.

Keywords: differential operator, complex Hilbert space, $J$-symmetric operator, indefinite metric, periodic function, Pontryagin space, Krein space

DOI: https://doi.org/10.4213/mzm8768

Full text: PDF file (485 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:6, 810–818

Bibliographic databases:

UDC: 517.983
Received: 25.01.2010

Citation: R. S. Ismagilov, Sh. Sh. Sultanov, “Differential Operators Symmetric with Respect to an Indefinite Metric”, Mat. Zametki, 89:6 (2011), 846–855; Math. Notes, 89:6 (2011), 810–818

Citation in format AMSBIB
\Bibitem{IsmSul11}
\by R.~S.~Ismagilov, Sh.~Sh.~Sultanov
\paper Differential Operators Symmetric with Respect to an Indefinite Metric
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 6
\pages 846--855
\mathnet{http://mi.mathnet.ru/mz8768}
\crossref{https://doi.org/10.4213/mzm8768}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2908141}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 6
\pages 810--818
\crossref{https://doi.org/10.1134/S0001434611050221}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959643114}


Linking options:
  • http://mi.mathnet.ru/eng/mz8768
  • https://doi.org/10.4213/mzm8768
  • http://mi.mathnet.ru/eng/mz/v89/i6/p846

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:317
    Full text:89
    References:47
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020